# SDR 95ZZZX1062

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1068S
- Make and model: Bell 206L-1
- Aircraft serial: 45436
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Wire
- Condition: Chafed
- Location: Panel Gyro
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE AT CRUISE FLIGHT, SPARKS WERE EMITTED FROM RIGHT SIDE OF CONSOLE JUST UNDER PILOT'S VENT HANDLE.  GYRO SWITCH WENT TO 'OFF' POSITION AND FUEL FILTER CAUTION LIGHT FLICKERED DIM THEN NORMAL, THEN EXTINGUISHED.  GENERATOR WAS TURNED OFF.  DURING TROUBLESHOOTING, FOUND GYRO WIRES CHAFED TO INSTRUMENT PANEL WHICH CAUSED OTHER WIRES TO SHORT IN SAME WIRE BUNDLE.  REPAIRED WIRE AS REQUIRED.  FUNCTIONAL CHECKED AFFECTED SYSTEM AND FOUND OKAY.
